# SDR AU980358

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210K
- Engine: Cont IO520L
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE BULKHEAD LOCATED AT STN 209 CRACKED.  BULKHEAD HAD BEEN INCORRECTLY REPAIRED PREVIOUSLY ALLOWING CRACKING AT HORIZONTAL STABILIZER ATTACHMENT POINTS.  PERSONNEL/MAINTENANCE ERROR.
